# SDR DALA2024092609467

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,773 hours, 31,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 697 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND SLIDE LAYLARD IN THE WAY. RESTOWED PER B757 AMM 25-66. (6130006)
